Dilatations des commutants d'opérateurs pour des espaces de Krein de fonctions analytiques
Annales de l'Institut Fourier, Volume 39 (1989) no. 4, p. 1073-1094

Let 𝒦 1 and 𝒦 2 be two Krein spaces of functions analytic in the unit disk and invariant for the left shift operator R 0 (R 0 f(z)=(f(z)-f(0))/z), and let A be a linear continuous operator from 𝒦 1 into 𝒦 2 whose adjoint commutes with R 0 . We study dilations of A which preserve this commuting property and such that the Hermitian forms defined by I-AA * and I-BB * have the same number of negative squares. We thus obtain a version of the commutant lifting theorem in the framework of Krein spaces of analytic functions. To prove this result we suppose that the graph of the operator A * , in the metric defined by I-AA * , is a reproducing kernel Pontryagin space of analytic functions whose reproducing kernel is of the form (J-Θ(z)JΘ * (ω))/(1-zω * ) where J is a matrix subject to J=J * =J -1 and where Θ is analytic in the unit disk and J-unitary on the unit circle.

Soient 𝒦 1 et 𝒦 2 deux espaces de Krein de fonctions analytiques dans le disque unité invariants pour l’opérateur de déplacement à gauche R 0 (R 0 f(z)=(f(z)-f(0))/z) et soit A un opérateur linéaire continu de 𝒦 1 dans 𝒦 2 dont l’adjoint commute avec R 0 . Nous étudions les dilatations B de A qui conservent cette propriété de commutation et pour lesquelles les formes hermitiennes définies par I-AA * et I-BB * ont le même nombre de carrés négatifs. Nous obtenons ainsi une version du théorème de dilatation des commutants d’opérateurs dans le cadre d’espaces de Krein de fonctions analytiques. Pour démontrer ce résultat, nous supposons que le graphe de l’opérateur A * , dans la métrique définie par I-AA * , est un espace de Pontryagin à noyau reproduisant, dont le noyau reproduisant est de la forme (J-Θ(z)JΘ * (ω))/(1-zω * ), où J est une matrice satisfaisant J=J * =J -1 et où Θ est analytique dans le disque unité et J-unitaire sur cercle unité.

@article{AIF_1989__39_4_1073_0,
     author = {Alpay, Daniel},
     title = {Dilatations des commutants d'op\'erateurs pour des espaces de Krein de fonctions analytiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {39},
     number = {4},
     year = {1989},
     pages = {1073-1094},
     doi = {10.5802/aif.1200},
     zbl = {0674.46019},
     mrnumber = {91a:47045},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1989__39_4_1073_0}
}
Alpay, Daniel. Dilatations des commutants d'opérateurs pour des espaces de Krein de fonctions analytiques. Annales de l'Institut Fourier, Volume 39 (1989) no. 4, pp. 1073-1094. doi : 10.5802/aif.1200. http://www.numdam.org/item/AIF_1989__39_4_1073_0/

[1] D. Alpay, Some Krein spaces of analytic functions and an inverse scattering problem, Michigan Math. J., 34 (1987), 349-359. | MR 89a:47013 | Zbl 0638.46018

[2] D. Alpay et H. Dym, Hilbert spaces of analytic functions, inverse scattering, and operator models I, Integral Equations and operator Theory, 7 (1984), 589-641. | MR 87h:47022a | Zbl 0558.47015

[3] D. Alpay et H. Dym, On applications of reproducing kernel spaces to the Schur algorithm and rational J-unitary factorization, Operator Theory : Advances and Applications 18, Birkhäuser Verlag, Basel, 1986, 89-159. | MR 89g:46051 | Zbl 0594.46022

[4] D. Alpay et I. Gohberg, Unitary rational matrix functions (à paraître).

[5] N. Aronszajn, Theory of reproducing kernels, Trans. amer. Math. Soc., 68 (1950), 337-404. | MR 14,479c | Zbl 0037.20701

[6] Gr. Arsene, Z. Ceausescu et C. Foias, On intertwining dilations VIII, Journal of Operator Theory, 4 (1980), 55-91. | MR 82d:47013f | Zbl 0454.47005

[7] Gr. Arsene, T. Constantinescu et A. Gheondea, Lifting of operators and prescribed numbers of negative squares, Michigan Math. J., 34 (1987), 201-216. | MR 88j:47008 | Zbl 0632.47031

[8] Gr. Arsene et A. Gheondea, Completing matrix contractions, Journal of Operator Theory, 7 (1982), 179-189. | MR 83i:47010 | Zbl 0504.47023

[9] J. Ball, Models for non contractions, J. Math. Analysis Appli., 52 (1975), 235-254. | MR 52 #8972 | Zbl 0317.47004

[10] J. Ball et J. W. Helton, A Beurling Lax Theorem for the Lie Group U(m, n) which contains most classical interpolation theory, J. Operator Theory, 9 (1983), 107-242. | MR 84m:47046 | Zbl 0505.47029

[11] J. Bognar, Indefinite inner product spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 78, Springer Verlag, 1974. | MR 57 #7125 | Zbl 0286.46028

[12] L. De Branges, Espaces Hilbertiens de fonctions entières, Masson, 1972.

[13] L. De Branges, Some Hilbert spaces of analytic functions I, Trans. Amer. Math. Soc., 106 (1963), 445-468. | Zbl 0115.33501

[14] L. De Branges, Square Summable Power Series, Preprint (1988). | Zbl 0153.39603

[15] M. S. Brodskii, Triangular and Jordan representations of linear operators, Trans. Math. Monographs, 32, Amer. Math Soc., Providence, RI., 1971. | MR 48 #904 | Zbl 0214.38901

[16] Ph. Delsarte, Y. Genin et Y. Kamp, Pseudo Carathéodory functions and hermitian Toeplitz matrices, Phillips J. Research, 41 (1986), 1-54. | MR 88b:30056 | Zbl 0607.30033

[17] M. Dritchel, A lifting theorem for bicontractions in Krein spaces, Preprint, Université de Virginie, Charlottesville, 1988.

[18] C. Foias et A. Frazho, On the Schur representation in the commutant lifting theorem, I, Operator Theory : advances and applications, 18 (1986), Birkhäuser Verlag, Basel, 1986, 207-217. | MR 89a:47011 | Zbl 0627.47001

[19] A. Frazho, Three inverse scattering algorithms for the lifting theorem, Operator Theory : Advances and applications, 18, Birkhäuser Verlag, Basel 1986, 218-248. | MR 89c:47012 | Zbl 0628.47002

[20] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, New Jersey, 1962. | MR 24 #A2844 | Zbl 0117.34001

[21] V.P. Potapov, The multiplicative structure of J-contractive matrix functions, Amer. Math. Soc. Trans., 15 (1960), 131-243. | MR 22 #5733 | Zbl 0090.05403

[22] M. Rosenblum et J. Rovnyak, Hardy classes and operator theory, Oxford University Press, 1986. | Zbl 0586.47020

[23] D. Sarason, Generalized interpolation in H∞, Trans. Amer. Math. Soc., 127 (1967), 179-203. | MR 34 #8193 | Zbl 0145.39303

[24] J. Schur, Über Potenzreihen, die in Innern des Einheitskreises beschränkt sind, J. Reine Angew. Math., 117 (1917), 205-232. (Traduction anglaise dans Operator Theory : Advances and applications 18, Birkhäuser Verlag, Basel, 1986, 31-59.) | JFM 46.0475.01

[25] P. Sorjonen, Pontryagin Räume mit einem reproduzierenden Kern, Ann. Acad. Sci. Fenn Ser A., I Math., 594 (1975), 1-30. | Zbl 0305.46034

[26] B. Sz-Nagy et C. Foias, Commutants de certains opérateurs, Acta Sci., Math. (Szeged), 29 (1968), 1-17. | MR 39 #3346 | Zbl 0162.45601

[27] B. Sz-Nagy et C. Foias, Dilatation des commutants d'opérateurs, C.R. Acad. Sci. Paris, Série A, 266 (1968), 493-495. | MR 236755 | MR 38 #5049 | Zbl 0173.16503

[28] B. Sz-Nagy et C. Foias, Harmonic analysis of operators on Hilbert space, North Holland, New York, 1970. | MR 275190 | MR 43 #947 | Zbl 0201.45003